# SDR SWIA2019050145795

- Difficulty date: March 21, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N429SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7518
- Aircraft time: 39,822 hours, 34,716 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE FUSELAGE BELOW FLOOR LEVEL, LONGERON ASSEMBLY JUST BELOW WL 73.50  RBL 42 AT FS 513.00 VERTICAL CHANNEL HAS CORROSION. (C-CHECK) RO: 04/28/2019 REMOVED CORROSION FROM RT SIDE FUSELAGE BELOW FLOOR LEVEL, LONGERON ASSEMBLY JUST BELOW WL 73.50 RBL 42 AT FS 513.00 VERTICAL CHANNEL IAW SRM AND REO.
